Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Chronic IBS, recurrent colitis, white stuff in stools, taken pantop-d, mebendazole, worried about masturbation aggravating the condition

can daily masturbation cause colitis or stomaach upset ? i have chronic problem of ibs and taking anti acid capsules like pantop- d since long coz of excessive Gas problem. went to physcian he told me its reccurent colitis . more over i saw white bowls in my stool i told doctor about it also , he told me its due to parasites and gave me mebandazole for three days (b.d). i suffered from this parasite infection 5 times since last 6 months, more over i masturbate daily since one month does it cause colitis or aggrivaite it.
Asked On : Sun, 27 May 2012
Answers:  1 Views:  353
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
There is no connection between masturbation and colitis or stomach upset.
There are different reasons for your colitis and should be discussed with your doctor and try to explore the reasons for it.
Answered: Sun, 27 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor